# SDR UALA2013042202779

- Difficulty date: April 21, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,426 hours, 14,060 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Condition: Leaking
- Location: Lavatory Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE FLUID LEAKING FROM BELLY DRAIN JUST FWD OF SERVICE PANEL WHEN RINSING LAV TANKS.  REPLACED  FILL LINE HOSE PER AMM 38-00 AND LEAK CHECKED.
